RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 330, Number 4  


MATHEMATICS
An estimate in a problem of integral geometry
Yu. E. Anikonov
405
On the number of summands in the Hilbert–Kamke problem in prime numbers
G. I. Arkhipov, V. N. Chubarikov
407
Coercivity properties of strongly degenerate elliptic equations
K. Kh. Boimatov
409
On a class of two-dimensional singular integral operators and its applications to boundary value problems for elliptic systems of equations in the plane
G. Dzhangibekov
415
On the smoothness of the generalized solution of the Dirichlet variational problem for degenerate elliptic equations in a half-space
S. A. Iskhokov
420
A capacity condition for the instability of minimal hypersurfaces
V. A. Klyachin, V. M. Miklyukov
424
Variable states of continual relay systems
M. A. Krasnosel'skii, I. D. Mayergoyz, A. V. Pokrovskii, D. I. Rachinskii
427
Description of the solution set of a linear equation with an interval-defined operator and right-hand side
A. V. Lakeev, S. I. Noskov
430
Recognition of binary words from their fragments
V. K. Leont'ev
434
Conditionally optimal filtering of processes in stochastic differential systems according to Bayesian criteria
I. N. Sinitsyn, N. K. Moshchuk, V. I. Shin
437
Homology of $\mathscr{A}_\infty$-algebras
V. A. Smirnov
441
On taking into account measurement errors by the mathematical processing of them according to the Gauss least squares method
M. M. Khapaev
444
The analytic Cauchy problem in spaces with multidimensional complex “time” evolution
G. V. Chernikov
445

MECHANICS
On the velocity field of a convective cell
M. V. Kalashnik
448

Correction to: “Carleman formulas with a holomorphic kernel and with integration over boundary sets of maximal dimension” [Dokl. Akad. Nauk 325 (1992), no. 6, 1095–1098]
L. A. Aizenberg
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020